Fano Schemes of Linear Spaces on Hypersurfaces.

Adrian Langer

Manuscripta mathematica (1997)

  • Volume: 93, Issue: 1, page 21-28
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Langer, Adrian. "Fano Schemes of Linear Spaces on Hypersurfaces.." Manuscripta mathematica 93.1 (1997): 21-28. <>.

author = {Langer, Adrian},
journal = {Manuscripta mathematica},
keywords = {generic hypersurface; Fano scheme; determinantal varieties},
number = {1},
pages = {21-28},
title = {Fano Schemes of Linear Spaces on Hypersurfaces.},
url = {},
volume = {93},
year = {1997},

AU - Langer, Adrian
TI - Fano Schemes of Linear Spaces on Hypersurfaces.
JO - Manuscripta mathematica
PY - 1997
VL - 93
IS - 1
SP - 21
EP - 28
KW - generic hypersurface; Fano scheme; determinantal varieties
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.